A geometrical solution of a problem on wavelets

Tom 139 / 2000

Antoine Ayache Studia Mathematica 139 (2000), 261-273 DOI: 10.4064/sm-139-3-261-273

Streszczenie

We prove the existence of nonseparable, orthonormal, compactly supported wavelet bases for $L^2(ℝ^2)$ of arbitrarily high regularity by using some basic techniques of algebraic and differential geometry. We even obtain a much stronger result: ``most'' of the orthonormal compactly supported wavelet bases for $L^2(ℝ^2)$, of any regularity, are nonseparable

Autorzy

  • Antoine Ayache

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek